RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 11, Pages 2000–2009 (Mi de2043)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the pursuit problem in linear differential games

N. Satimov

V. I. Lenin Tashkent State University

Full text: PDF file (988 kB)

Bibliographic databases:
UDC: 517.934:518.733.431
Received: 10.12.1971

Citation: N. Satimov, “On the pursuit problem in linear differential games”, Differ. Uravn., 9:11 (1973), 2000–2009

Citation in format AMSBIB
\Bibitem{Sat73}
\by N.~Satimov
\paper On the pursuit problem in linear differential games
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 11
\pages 2000--2009
\mathnet{http://mi.mathnet.ru/de2043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=366421}
\zmath{https://zbmath.org/?q=an:0288.90095}


Linking options:
  • http://mi.mathnet.ru/eng/de2043
  • http://mi.mathnet.ru/eng/de/v9/i11/p2000

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Tukhtasinov, Kh. Ya. Mustapokulov, “$\varepsilon$-pozitsionnye strategii v teorii differentsialnykh igr presledovaniya i ob invariantnosti postoyannogo mnogoznachnogo otobrazheniya v zadache teploprovodnosti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 124–136  mathnet  crossref
    2. N. A. Mamadaliev, “Zadacha presledovaniya dlya lineinykh igr s integralnymi ogranicheniyami na upravleniya igrokov”, Izv. vuzov. Matem., 2020, no. 3, 12–28  mathnet  crossref
  • Number of views:
    This page:64
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020